# SDR HALA2010121600588

- Difficulty date: December 16, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 34,084 hours, 6,454 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RT FUEL QUANTITY INDICATOR AND TOTALIZER WENT BLANK INTERMITTENT. FUEL CONFIG EICAS MESSAGE ILLUMINATED.  DE-CLAMPED RT/MAIN TANK HARNESS, INSTALLED RT/MAIN TANK HARNESS FROM HI-Z/LO-Z REC TO PROBES 3,4,5. IAW AMM 28-41-09. INSTALLED HI-Z/LO-Z HARNESS CLAMPS TO PROBES 11,12,13,14 IAW AMM28-41-09. INSTALLED REMAINING WIRE HARNESS IAW AMM28-41-09, BITE CK PASS ON FQIS.
